# SDR SWAA2022021694082

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LT STAB FRONT SPAR UPPER SLIDE SEAL IS CRACKED / REMOVED AND REPLACED LT STAB FRONT SPAR UPPER SLIDE SEAL PER AMM 53-31-31-000-802 FOR REMOVAL AND AMM 53-31-31-400-802 FOR INSTALLATION OF NEW SLIDE SEAL.
